# SDR SWAA2019071234761

- Difficulty date: March 14, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,037 hours, 23,802 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1A5333179
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SKIN CREASED ALONG CHANNEL ASSY AT STA 258, LBL 4" AND MULTIPLE DENTS ON SURFACE.  ACCOMPLISHED PERMANENT REPAIR ON COCKPIT FLOOR WEB LBL 20 - RBL 5 AT BS 260 IAW EA 1-A53-33179 REV IR.
